# SDR SWAA201201212

- Difficulty date: January 20, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 304 STR 16L INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL PER SRM AND DWG.
